Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 105, NWS Grand Forks, ND

July 8, 2018Grand Forks County, Steele County, North Dakota; Marshall County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 8, 2018, 4:52 AM CDT for Grand Forks County, Steele County, North Dakota; Marshall County, Polk County, Minnesota. It was in force for 53 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2018, 4:52 AM CDT (09:52 UTC)
Expired
Jul 8, 2018, 5:45 AM CDT
In force
53 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.88 in
Wind
80.0 mph

Counties Marshall County, MN, Polk County, MN, Grand Forks County, ND, Steele County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 45 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 4:55 AM CDTTSTM WND GST 55Larimore, NDPERSONAL WEATHER STATION
Jul 8, 4:56 AM CDTTSTM WND DMGLarimore, NDTREE BRANCHES BROKEN DONE. SHINGLES OFF ROOF.
Jul 8, 5:18 AM CDTTSTM WND GST 501 Nw Emerado, NDPEAK WIND MEASURED AT THE RWIS STATION ALONG HIGHWAY 2.
Jul 8, 5:24 AM CDTTSTM WND GST 526 Wnw Grand Forks, NDPEAK WINDS MEASURED AT THE GRAND FORKS AIRPORT /KGFK/.
Jul 8, 5:26 AM CDTHAIL 0.752 Wnw Grand Forks, ND
Jul 8, 5:27 AM CDTTSTM WND DMGGrand Forks, NDTREE DOWN BLOCKING TRAFFIC ON WASHINGTON ST NEAR GATEWAY DR
Jul 8, 5:27 AM CDTTSTM WND DMGGrand Forks, NDTREE DOWN BLOCKING TRAFFIC ON WASHINGTON ST NEAR GATEWAY DR
Jul 8, 5:30 AM CDTTSTM WND DMG2 Ssw Grand Forks, NDSTREET LIGHT POLE BENT DOWN TO THE GROUND
Jul 8, 5:30 AM CDTTSTM WND DMG2 Ssw Grand Forks, NDSTREET LIGHT POLE BENT DOWN TO THE GROUND. NUMEROUS LARGE TREE BRANCHES AND LIMBS BROKEN DOWN ACROS STHE AREA. SOME SMALLER TREES SNAPPED.
Jul 8, 5:33 AM CDTHAIL 1.254 E East Grand Forks, MNLARGE HAIL MIXED IN VERY HEAVY RAIN FELL FOR 3 TO 4 MINUTES... FOLLOWED BY DAMAGING DOWNBURST WINDS AND MORE RAIN.
Jul 8, 5:35 AM CDTTSTM WND DMG2 Ne Grand Forks, NDREPORT OF FOUR TO FIVE INCH BRANCHES DOWN IN RIVERSIDE PARK WITH TIME ESTIMATED BY RADAR
Jul 8, 5:36 AM CDTTSTM WND GST 904 E East Grand Forks, MNROOF PANELS AND ROOFING MATERIAL PEELED UP FROM A STEEL CLAD POLE SHED AND FLUNG OVER 100 YARDS TO THE ESE. NEARBY FARMSTEDS HAD LARGE TREE BRANCHES AND LIMBS BROKEN AND SHINGLES AND GUTTERS TORN OFF OF HOUSES AND SHEDS ACROSS NORTHERN HUNTSVILLE AND SOUTHERN
Jul 8, 5:37 AM CDTTSTM WND GST 585 Ene East Grand Forks, MNPERSONAL DAVIS AT KRUEGER FARMS
Jul 8, 5:41 AM CDTTSTM WND GST 626 Ese East Grand Forks, MNPEAK WIND AT THE RWIS ALONG HIGHWAY 2 NEAR MALLORY.
Jul 8, 5:41 AM CDTTSTM WND GST 626 Sse East Grand Forks, MNPEAK WIND AT THE RWIS ALONG HIGHWAY 2 NEAR MALLORY.
Jul 8, 5:44 AM CDTHAIL 1.752 E Euclid, MNLARGE AND WIND DRIVEN HAIL STRIPPED SUGARBEET, BEAN, AND WHEAT FIELD IN FAER EASTERN EUCLID AND WESTERN BELGIUM TOWNSHIPS. LARGE TREE BRANCHES WERE BROKEN DOWN THROUGHOUT THE AREA AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 3:14 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.9 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2704 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2704 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1745 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

615 
WUUS53 KFGF 080952
SVRFGF
MNC089-119-NDC035-091-081045-
/O.NEW.KFGF.SV.W.0105.180708T0952Z-180708T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
452 AM CDT SUN JUL 8 2018

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southwestern Marshall County in northwestern Minnesota...
  Northwestern Polk County in northwestern Minnesota...
  Grand Forks County in northeastern North Dakota...
  Northeastern Steele County in southeastern North Dakota...

* Until 545 AM CDT.

* At 451 AM CDT, a severe thunderstorm was located over Kempton, or
  24 miles west of Grand Forks, moving east at 55 mph.

  This is a very dangerous storm.

  HAZARD...80 mph wind gusts and nickel size hail.

  SOURCE...Trained weather spotters and radar.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* This severe thunderstorm will be near...
  Arvilla and Turtle River State Park around 500 AM CDT.
  Emerado around 505 AM CDT.
  Grand Forks AFB around 510 AM CDT.
  Grand Forks and Merrifield around 520 AM CDT.
  East Grand Forks and Mallory around 530 AM CDT.

Other locations impacted by this severe thunderstorm include Grand
Forks Airport.

This includes Interstate 29 between mile markers 124 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4772 9649 4767 9728 4767 9747 4766 9748
      4764 9773 4808 9790 4820 9728 4819 9714
      4822 9713 4833 9654
TIME...MOT...LOC 0951Z 255DEG 42KT 4784 9760 

HAIL...0.88IN
WIND...80MPH
 
$$

TG
2 follow-up statements
753 
WWUS53 KFGF 081012
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
512 AM CDT SUN JUL 8 2018

MNC089-119-NDC035-091-081045-
/O.CON.KFGF.SV.W.0105.000000T0000Z-180708T1045Z/
Marshall MN-Polk MN-Grand Forks ND-Steele ND-
512 AM CDT SUN JUL 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHWESTERN MARSHALL...NORTHWESTERN POLK...GRAND FORKS AND
NORTHEASTERN STEELE COUNTIES...

At 512 AM CDT, a severe thunderstorm was located near Emerado, or 8
miles west of Grand Forks, moving east at 50 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and nickel size hail.

SOURCE...Trained weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

This severe storm will be near...
  Grand Forks and Merrifield around 520 AM CDT.
  East Grand Forks around 525 AM CDT.
  Mallory around 530 AM CDT.
  Davidson and Tabor around 535 AM CDT.
  Sherack and Key West around 540 AM CDT.

Other locations impacted by this severe thunderstorm include Grand
Forks Airport.

This includes Interstate 29 between mile markers 124 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

This is an EXTREMELY DANGEROUS SITUATION. This storm is producing 
widespread wind damage across central Grand Forks County. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows.

&&

LAT...LON 4772 9649 4767 9728 4767 9747 4766 9748
      4764 9773 4808 9790 4820 9728 4819 9714
      4822 9713 4833 9654
TIME...MOT...LOC 1012Z 255DEG 42KT 4790 9725 

HAIL...0.88IN
WIND...80MPH
 
$$

GG
244 
WWUS53 KFGF 081031
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
531 AM CDT SUN JUL 8 2018

MNC089-119-NDC035-091-081045-
/O.CON.KFGF.SV.W.0105.000000T0000Z-180708T1045Z/
Marshall MN-Polk MN-Grand Forks ND-Steele ND-
531 AM CDT SUN JUL 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHWESTERN MARSHALL...NORTHWESTERN POLK...GRAND FORKS AND
NORTHEASTERN STEELE COUNTIES...

At 530 AM CDT, a severe thunderstorm was located over Grand
Forks and east grand forks, moving east at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

This severe storm will be near...
  Tabor around 535 AM CDT.
  Sherack and Key West around 540 AM CDT.
  Euclid and Angus around 545 AM CDT.

Other locations impacted by this severe thunderstorm include Grand
Forks Airport.

This includes Interstate 29 between mile markers 124 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4772 9649 4767 9728 4767 9747 4766 9748
      4764 9773 4808 9790 4820 9728 4819 9714
      4822 9713 4833 9654
TIME...MOT...LOC 1030Z 255DEG 42KT 4796 9693 

HAIL...1.00IN
WIND...70MPH
 
$$

GG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:21 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 8, 3:21 AM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
321 AM CDT Sun Jul 8 2018

.SHORT TERM...(Today and tonight)
Issued at 319 AM CDT Sun Jul 8 2018

Concerns and impacts today will be associated with two rounds of
thunderstorm activity along a slow moving surface trough. The
first round is expected to move into the Devils Lake basin and
central valley in the predawn hours. Isolated to scattered storm
coverage is expected to continue as with this activity as forcing
remains weak. There remains a threat for severe winds as Bismarck
has had reports up to 90mph and hail up to an inch with this
activity into the central portion of the FA. Will have severe
thunderstorm watch across the northern half of the CWFA to account
for this threat through the 11AM.

After a lull in activity attention turns to this afternoon with as
convergence along the sfc trough increasing as it pushes southeast
across the FA. Ahead of the trough instability will increase with
MLCAPE in the 2000 to 3000 J/kg range and bulk shear values
around 40 to 50kts organized severe storms can be expected.
Initiation appears to start between 21Z and 00Z with activity
moving to the east. HREF 2 to 5 KM updraft helicities greater
than 150 m2/s2 show a few longer tracks south of the HWY 2
corridor in NW MN this afternoon and evening, even up to 50
percent in the neighborhood probabilities. This suggests a few
longer lived strong updrafts increasing the potential for hail up
to 2 inches and wind gusts up to 75mph. A tornado or two would
also be possible given the possibility of out flow boundary
interaction from this mornings activity. Additionally, excessive
rainfall or localized flooding threat does exist with PWats near 2
inches.

Storms are progged to move to the southeast of the area by
midnight with more stable air filtering in on north winds.

.LONG TERM...(Monday through Saturday)
Issued at 250 AM CDT Sun Jul 8 2018

Monday-Saturday...Guidance in good agreement indicating the storm
track across Canada during this period. Two main upper waves
propagating across Canada during this period will send cold fronts
through the region Wednesday and Saturday. The strongest forcing
will be well north of the forecast area raising questions to
severe potential (timing of these fronts will be important).
Otherwise, anticipate weak ridging to be in place. Much of this
period should be dry, with temperatures near normal values.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1143 PM CDT Sat Jul 7 2018

South winds 10 to 20 kts in Fargo area to Bemidji but light south
to west winds DVL, GFK, TVF areas closer to a weak boundary.
Expect light winds NE ND and far NW MN into Sunday. VFR conditions
for the most part thru the pd except near any t-storms may develop
or move through. Overall cloud bases from storms should be in the
5-6k ft range.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

SHORT TERM...JK
LONG TERM...TG
AVIATION...Riddle
Hazardous weather outlook, Jul 8, 3:51 AM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
351 AM CDT Sun Jul 8 2018

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-090900-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
351 AM CDT Sun Jul 8 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

2 rounds of severe storms are expected today with excessive
rainfall and or localized flooding also possible. The first
across HWY 2 and north with winds up to 75 mph possible higher and
hail up to 1.5 inches. After a lull in activity the second round
is expected to start in the 4 to 5pm time up frame along and south
of a Bemidji to Mayville to Lisbon line. These storms will be
capable of hail up to 2 inches and winds up to 75mph. A tornado or
two is also possible. Activity will move out of the area before
midnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Possible thunderstorms again Wednesday and Saturday, severe
potential is uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jul 8, 3:44 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
344 AM CDT SUN JUL 8 2018

MNZ008-013-080915-
East Marshall MN-Pennington MN-
344 AM CDT SUN JUL 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
NORTHERN PENNINGTON COUNTIES UNTIL 415 AM CDT...

At 343 AM CDT, Doppler radar was tracking a strong thunderstorm over
Thief River Falls, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Thief River Falls and Dakota Junction around 350 AM CDT.
  Mavie around 410 AM CDT.
  Goodridge around 415 AM CDT.

Other locations impacted by this storm include Thief River Falls
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern Minnesota.

LAT...LON 4801 9630 4818 9638 4834 9583 4803 9573
TIME...MOT...LOC 0843Z 253DEG 27KT 4812 9624

TG
Local storm report, Jul 8, 3:56 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
356 AM CDT SUN JUL 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     NEW ROCKFORD            47.68N 99.14W
07/08/2018                   EDDY               ND   TRAINED SPOTTER

            SIGNIFICANT TREE DAMAGE ALL OVER TOWN.

&&

JKAISER
Local storm report, Jul 8, 3:59 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
359 AM CDT SUN JUL 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 AM     HAIL             THIEF RIVER FALLS       48.11N 96.18W
07/08/2018  M0.75 INCH       PENNINGTON         MN   PUBLIC

            INTOWN 3 TO 5 MINUTES OF HAIL.

&&

JKAISER
Local storm report, Jul 8, 4:10 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
410 AM CDT SUN JUL 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 AM     TSTM WND GST     14 SW TOLNA             47.68N 98.65W
07/08/2018  M62 MPH          Eddy               ND   MESONET

            MEASURED AT NDAWN 10 N OF MCHENRY

&&

JKAISER
Special weather statement, Jul 8, 4:19 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
419 AM CDT SUN JUL 8 2018

NDZ015-016-026-027-054-081015-
Nelson ND-Eastern Walsh County ND-Western Walsh County ND-Ramsey ND-
Grand Forks ND-
419 AM CDT SUN JUL 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAND FORKS...
NORTHERN NELSON...SOUTHERN RAMSEY AND WESTERN WALSH COUNTIES UNTIL
515 AM CDT...

At 419 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Webster to near Southam to Doyon. Movement
was northeast at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Strong thunderstorms will be near...
  Doyon, Southam and Bartlett around 425 AM CDT.
  Lakota around 430 AM CDT.
  Lawton and Brocket around 440 AM CDT.
  Edmore and Whitman around 450 AM CDT.
  Adams and Dahlen around 500 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northeastern North Dakota.

LAT...LON 4853 9792 4839 9775 4817 9756 4799 9867
      4800 9871 4798 9874 4806 9880 4828 9902
TIME...MOT...LOC 0919Z 241DEG 40KT 4827 9896 4818 9867 4805 9857

TG
Local storm report, Jul 8, 4:37 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
437 AM CDT SUN JUL 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     NEW ROCKFORD            47.68N 99.14W
07/08/2018                   EDDY               ND   FIRE DEPT/RESCUE

            AIRPORT HANGER BLOWN DOWN AND PLANES SCATTERED.

&&

JKAISER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:18 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 1 more57 min
Jul 8, 4:13 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 2 more62 min
Jul 8, 4:19 AM CDTSpecial Weather StatementFGFRamsey56 min
Jul 8, 5:35 AM CDTAreal Flood AdvisoryFGFGrand Forks85 min
Jul 8, 6:27 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent52 min
Jul 8, 6:37 PM CDTTornado WarningFGFRansom, Richland, Sargent38 min
Jul 8, 6:41 PM CDTTornado WarningFGFSargent49 min
Jul 8, 6:56 PM CDTSpecial Weather StatementFGFCass34 min
Jul 8, 3:44 AM CDTSpecial Weather StatementFGFPennington31 min
Jul 8, 3:49 AM CDTSevere Thunderstorm WarningFGFBeltrami, Marshall, Pennington56 min
Jul 8, 5:23 AM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods37 min
Jul 8, 5:38 AM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake67 min
Jul 8, 6:33 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake57 min
Jul 8, 6:34 AM CDTAreal Flood AdvisoryFGFPennington2 hr
Jul 8, 5:06 PM CDTSpecial Weather StatementFGFBecker24 min
Jul 8, 5:20 PM CDTSevere Thunderstorm WarningFGFBecker, Mahnomen40 min
Jul 8, 5:51 PM CDTSevere Thunderstorm WarningFGFBecker39 min
Jul 8, 5:59 PM CDTSpecial Weather StatementFGFClay46 min
Jul 8, 6:17 PM CDTSevere Thunderstorm WarningFGFClay43 min
Jul 8, 6:26 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena64 min
Jul 8, 6:48 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail42 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.